Tired on antibiotics- anybody else?
I always feel so terrible when I'm on antibiotics. Does anybody else get this?
I have some autoimmune issues (hypothyroid and palindromic rheumatism) so I'm wondering if maybe it's to do with that or just another special thing about me.
It could just be whats wrong with you darling. I get very fatigued and i have ra/fibro and cfs among other problems and by lunchtime i am done for the day. If i try to push after then i will then suffer.xxxxx
If you need antibiotics you presumably have an infection. Your body will be trying to fight off the infection and that takes up energy, and the inflammation that results from that fight is also tiring. So you should expect to feel tired with or without antibiotics!
Odd thing is I'll feel worse on the antibiotics than with an infection. As soon as I start taking antibiotics the tiredness and everything gets worse.
Think you're likely (temporarily?) feeling worse while on the antibiotics, BubbleMonkey, because body is 'deep into' battling infection ⚔️ . Everything (tiredness/ fatigue, aches 'n pains, inflammation, etc.) exacerbates (heightens) because the 'war' (on a cellular level 🔬 ) is 'raging within'. 😳
The inflammation 🔥 — inflammatory process 🔥 ♻️ 🔥 — is switched on & is fighting 🥊 🥊 a silent, internal battle, thus the (temporary?) increased symptoms. 🤔
What's the expression? "It'll get worse, before it gets better"? 😯 🤔
Aside: if you don't mind my asking, BubbleMonkey, did your physician prescribe a probiotic along with the antibiotic? [Same query as asked Moleymum at post 'Newbie with infection?' ( healthunlocked.com/nras/pos... ).]
Hoping you feel better soon, BubbleMonkey. 🙏 🍀 🌺 🌞
[Oh, of course, if you persistently feel unwell or worsening, of course seek medical counsel. 👩⚕️ 👨⚕️ And, of course, be on the lookout for allergic reaction to antibiotics (rash, etc.) also noted at Moleymum's post. 👍👍 ]
Yeah I guess that makes sense. There's probably more fighting going on with the antibiotics. And fighting means energy drain.
Nope, just a short course of antibiotics by itself. I am considering bringing up the tiredness at some point, but it actually wasn't too bad on this lot (probably cos of how small it was).
I'm confident it's not a proper issue like an allergic reaction, but if there was something that could help reduce it a little that would rock. Might look into the probiotic and vitamin things you and another posted for next time.
Thanks for your response and that explanation
Yes, 'energy drain' (sapping) ⚡️🔋 is a good way to put it, BubbleMonkey ( 🎈🐒 ). 👍👍
Relieved it's not allergic reaction. Good to hear. 🙏
Yes, merely a curiosity 🤔 (to me), thus raising query about physicians 👩⚕️👨⚕️ prescribing probiotics 💊 (or not) with someone also prescribed antibiotics 💊 .
So far, it seems some physicians do & some don't prescribe both simultaneously. 🤔
Likely multiple factors 'factored in' as to why (& why not) probiotics are added (or by-passed)? 🤔
In meantime, a 'casual curiosity' 🤔 (to me) in trying to 'figure out'/ understand the reasonings.
Interesting to see if patterns emerge . . . 🤓 🤔
🎄 🔖 🎁 🎅 ❄️ ☃️ 🌨
Yes they make me fall asleep all the time and also make me queasy.
Glad I'm not the only one. I feel so silly getting more tired on antibiotics than with an infection. You'd kinda think the opposite should happen if anything.
I get infections on my saliva glands the past year means more antibiotics . I had to take some before going on holiday. Must of been the type he gave me because I felt so ill I couldn’t drink or do anything once stopped taking them I left amazing idk what felt worse the infection or the tablets lol! But there’s so many different types that I don’t think you would know.
Vitamin B complex tablets, I was told. Helps.
Yup. Try taking acidophilus or a good probiotic with antibiotics. Puts all the good bacteria back in your gut that antibiotics eliminate. X
diagnosed as sero negative arthritis about six years ago, and have been reducing Methotrexate from 10 tablets...
headache. I've consulted ENTs to no avail. I have some theories of my own: a side effect of biologics...
i know it's a very strange question, but has anybody found that this disease has changed their taste...
Start a Community